Publication
Title
Extensions of certain modules over the 1st weyl algebra
Author
Abstract
Using a method stemming from the representation theory of finite-dimensional algebra's, results about a category of Artinian modules over the first Weyl algebra consisting of objects having composition series with composition factors isomorphic to prescribed ones have been obtained. This category corresponds to a tube of Z/2Z type and it is serial and standard. The Auslander-Reiten formula in this category describing the functor Ext(A) (-, -) in terms of the AR-quiver has been derived. The dimensions of Ext(A)(M, N) for M and N in different tubes are calculated.
Language
English
Source (journal)
Science in China: series A : mathematics, physics, astronomy and technological sciences. - Beijing, 1989 - 1995
Publication
Beijing : 1994
ISSN
1001-6511
Volume/pages
37:5(1994), p. 535-546
ISI
A1994NQ16600003
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 14.10.2017